# SDR USAA2013070800007

- Difficulty date: July 6, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 41,858 hours, 15,269 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Sense Line
- Part number: 1788M44G01
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

NR 1 ENG WOULD ONLY PRODUCE 72 PERCENT N1 AFTER MOVING THRUST LEVERS TO CLIMB. FOUND PS3 LINE CHAFED THROUGH AT STARTER DUCT.  REPLACED PS3 LINE IAW AMM 72-00-00-200-026A.
